# SDR SWAA2023012695516

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 62,153 hours, 37,079 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Counter
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOS TRIP COUNTER WAS SMOKING AND ARCING<[01] CONFIRMED FO'S TRIP COUNTER AT FAULT REF AMM 05-51-56 SMOKE AND FUMES IN CABIN CONDITIONAL INSP. NO CONDITIONAL INSPECTION REQUIRED SOURCE OF SMOKE KNOWN. REMOVED FO'S TRIP COUNTER AND INSPECTED WIRES AND TERMINALS AT TRIP COUNTER NO DEFECTS NOTED REPLACED TRIP COUNTER PER AMM 33-11-00 OP'S CK NORMAL
